Skip to Main content Skip to Navigation
New interface
Journal articles

On the convergence of the forward-backward algorithm for null-point problems

Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-02094666
Contributor : Abdellatif MOUDAFI Connect in order to contact the contributor
Submitted on : Tuesday, April 9, 2019 - 6:15:44 PM
Last modification on : Thursday, July 14, 2022 - 4:09:39 AM

Links full text

Identifiers

Citation

Abdellatif Moudafi. On the convergence of the forward-backward algorithm for null-point problems. Journal of Nonlinear and Variational Analysis, 2018, 2 (3), pp.263-268. ⟨10.23952/jnva.2.2018.3.01⟩. ⟨hal-02094666⟩

Share

Metrics

Record views

57